Jump to content





Day 51...claravis

Posted by whatthekell, 31 October 2012 · 357 views

halfway through month 2! time is really flying. my next derm appt is nov 12th. i have a feeling my dose will be increased to 60mg. should i be worried? does your skin freak out when the dose goes up? i hope not =(  

once again i got lots of compliments from my family this weekend. it made me feel really good. but like always it jinxes me and i break out! ah!  so i have a few on my chin today and one on the apple of my cheek. wah.

i took pics today and comparing them to last week's, there's not much change. i actually think last week's pics look better =/ hope that changes next week.

i've noticed lately the tip of my nose sweats? what is that about? it almost looks like i dipped my nose in water sometimes haha.

ok here are the pics. talk to you guys next week!

Attached Thumbnails

  • Attached Image
  • Attached Image





Your skin gets drier on 60mg...and you get a lot more lazy.
oh great!

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Tags

    Categories

    Latest Visitors